Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
On the Chern numbers of a smooth threefold
Authors: Cascini, Paolo; Tasin, Luca
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Transactions of the American Mathematical Society
Volume: 370
Issue / Number: 11
Start Page: 7923
End Page: 7958
Document Type: Article
ID: 743154.0
 
Full text / Content available
Local Fano-Mori contractions of high nef-value
Authors: Andreatta, Marco; Tasin, Luca
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematical Research Letters
Volume: 23
Issue / Number: 5
Start Page: 1247
End Page: 1262
Document Type: Article
ID: 728190.0
 
Full text / Content available
Fano Varieties in Mori Fibre Spaces
Authors: Codogni, Giulio; Fanelli, Andrea; Svaldi, Roberto; Tasin, Luca
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Mathematics Research Notices. Imrn
Volume: 2016
Issue / Number: 7
Start Page: 2026
End Page: 2067
Document Type: Article
ID: 728621.0
 
Full text / Content available
Algebraic structures with unbounded Chern numbers
Authors: Schreieder, Stefan; Tasin, Luca
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Topology
Volume: 9
Issue / Number: 3
Start Page: 849
End Page: 860
Document Type: Article
ID: 743081.0
 
Full text / Content available
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.